Product was successfully added to your shopping cart.
Previous

Vedrin

Previous

Erphakaf Kaplet

Neo Vedrin

Quick Overview

Komposisi :
Tiap 0.8 ml drop mengandung :
  • Pseudoephedrine HCl 7.5 mg

Indikasi :
untuk meringankan bersin-bersin dan hidung tersumbat karena pilek

Kemasan :
Botol isi @ 10 ml

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

[profiler]
Memory usage: real: 21757952, emalloc: 21416464
Code ProfilerTimeCntEmallocRealMem